EconPapers    
Economics at your fingertips  
 

On the existence and uniqueness of nonoptimal equilibria in dynamic stochastic economies

Jeremy Greenwood and Gregory Huffman

No 151, Staff Report from Federal Reserve Bank of Minneapolis

Abstract: The question of the existence and uniqueness of a stationary equilibrium for distorted versions of the standard neoclassical growth model is addressed in this paper. The conditions presented guaranteeing the existence and uniqueness of nontrivial equilibrium for the class of economies under study are simple and intuitively appealing, while the existence and uniqueness proof developed is elementary. Examples are presented illustrating that economies with distortional taxation, endogenous growth with externalities, and monopolistic competition can all fit into the framework developed.

Keywords: Econometric; models (search for similar items in EconPapers)
Date: 1992
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Published in Journal of Economic Theory (Vol. 65, n.2; April 1995, pp. 611-623)

Downloads: (external link)
https://www.minneapolisfed.org/research/sr/sr151.pdf Full Text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:fedmsr:151

Access Statistics for this paper

More papers in Staff Report from Federal Reserve Bank of Minneapolis Contact information at EDIRC.
Bibliographic data for series maintained by Kate Hansel ().

 
Page updated 2025-03-30
Handle: RePEc:fip:fedmsr:151